Open Access

Equation of self-parallel curve deviation on statistical manifolds


Full Text

Coming Soon.





Article Information

TitleEquation of self-parallel curve deviation on statistical manifolds
SourceMethods Funct. Anal. Topology, Vol. 3 (1997), no. 1, 46-50
MathSciNet MR1771471
CopyrightThe Author(s) 1997 (CC BY-SA)

Google Scholar Metrics

Citing articles in Google Scholar
Similar articles in Google Scholar

Export article

Save to Mendeley



Citation Example

G. Burdet and H. Nencka, Equation of self-parallel curve deviation on statistical manifolds, Methods Funct. Anal. Topology 3 (1997), no. 1, 46-50.


BibTex

@article {MFAT12,
    AUTHOR = {Burdet, G. and Nencka, H.},
     TITLE = {Equation  of  self-parallel  curve  deviation  on  statistical  manifolds},
   JOURNAL = {Methods Funct. Anal. Topology},
  FJOURNAL = {Methods of Functional Analysis and Topology},
    VOLUME = {3},
      YEAR = {1997},
    NUMBER = {1},
     PAGES = {46-50},
      ISSN = {1029-3531},
       URL = {http://mfat.imath.kiev.ua/article/?id=12},
}


All Issues